Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 307, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 30, 2013, 11:48 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2013, 11:48 PM MDT (05:48 UTC)
- Expired
- Jul 31, 2013, 12:30 AM MDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Chase County, NE, Hayes County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 134 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 12:00 AM MDT | TSTM WND GST 60 | 5 N Wauneta, NE | ESTIMATED WIND GUST OF 50 TO 70 MPH WINDS. WINDS BLEW TIN AROUND IN THE YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1833 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
183
WUUS53 KLBF 310548
SVRLBF
NEC029-085-135-310630-
/O.NEW.KLBF.SV.W.0307.130731T0548Z-130731T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 PM MDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTH CENTRAL PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1230 AM MDT/130 AM CDT/
* AT 1145 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
ENDERS...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ENDERS...ENDERS RESERVOIR STATE RECREATION AREA...WAUNETA...
HAMLET...CHURCH GROVE CAMPGROUND...CENTER DAM CAMPGROUND AND AREA A
CAMPGROUND.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4069 10172 4075 10146 4035 10101 4034 10159
TIME...MOT...LOC 0548Z 332DEG 26KT 4055 10146
HAIL...1.00IN
WIND...70MPH
$$
KECK3 follow-up statements
806
WWUS53 KLBF 310606
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
106 AM CDT WED JUL 31 2013
NEC135-310615-
/O.CAN.KLBF.SV.W.0307.000000T0000Z-130731T0630Z/
PERKINS NE-
1206 AM MDT WED JUL 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PERKINS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4058 10165 4065 10134 4035 10101 4034 10159
TIME...MOT...LOC 0605Z 332DEG 26KT 4044 10138
$$
NEC029-085-310630-
/O.CON.KLBF.SV.W.0307.000000T0000Z-130731T0630Z/
CHASE NE-HAYES NE-
1206 AM MDT WED JUL 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 1230 AM MDT/130 AM
CDT/...
AT 1204 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAUNETA...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WAUNETA AND HAMLET.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4058 10165 4065 10134 4035 10101 4034 10159
TIME...MOT...LOC 0605Z 332DEG 26KT 4044 10138
HAIL...1.00IN
WIND...70MPH
$$
KECK708
WWUS53 KLBF 310619
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
119 AM CDT WED JUL 31 2013
NEC029-085-310630-
/O.CON.KLBF.SV.W.0307.000000T0000Z-130731T0630Z/
CHASE NE-HAYES NE-
1219 AM MDT WED JUL 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 1230 AM MDT/130 AM
CDT/...
AT 115 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAUNETA...AND
MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN HAYES COUNTY.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4058 10165 4065 10134 4035 10101 4034 10159
TIME...MOT...LOC 0619Z 332DEG 26KT 4035 10132
HAIL...1.00IN
WIND...70MPH
$$
KECK312 WWUS53 KLBF 310627 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 127 AM CDT WED JUL 31 2013 NEC029-085-310637- /O.EXP.KLBF.SV.W.0307.000000T0000Z-130731T0630Z/ CHASE NE-HAYES NE- 1227 AM MDT WED JUL 31 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAYES AND SOUTHEASTERN CHASE COUNTIES WILL EXPIRE AT 130 AM CDT/1230 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4058 10165 4065 10134 4035 10101 4034 10159 TIME...MOT...LOC 0627Z 332DEG 26KT 4030 10128 $$ KECK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:54 PM MDT, 4 hours 54 minutes earlier.
Area forecast discussion, Jul 30, 6:54 PM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 754 PM CDT TUE JUL 30 2013 .UPDATE... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE WITH GOOD INSTABILITY EXTENDING NORTHWEST THROUGH CUSTER...LINCOLN AND NORTHWEST...WITH SEVERE THUNDERSTORM WATCH NUMBER 452 TO ALSO INCLUDE LINCOLN COUNTY. ADDITIONAL CONVECTION DEVELOPING INTO THE FAR NORTHWEST WITH WATCH VALID UNTIL 11 PM CDT. && .PREV DISCUSSION... /ISSUED 629 PM CDT TUE JUL 30 2013/ UPDATE... ISSUED AT 620 PM CDT TUE JUL 30 2013 SEVERE THUNDERSTORM WATCH NUMBER 452 CONTINUES WITH CUSTER...GARFIELD ...HOLT AND WHEELER COUNTIES ADDED AS SEVERE STORMS CONTINUE TO PUSH SOUTHEAST INTO THE NORTH CENTRAL. STORM REPORTS HAIL UP TO GOLFBALL AND WIND GUSTS TO 70 MPH. SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 SEVERE THUNDERSTORM WATCH IN PLACE FOR NORTHERN AND WEST CENTRAL NEBRASKA GENERALLY ALONG AND NORTH OF HIGHWAY 2. ONGOING THUNDERSTORMS OVER NORTHERN NEBRASKA WILL CARRY EAST INTO NORTH CENTRAL NEBRASKA OVER NIGHT AS THE FRONT OVER CENTRAL SOUTH DAKOTA MOVES SOUTH TONIGHT. BUFR SOUNDINGS HINT AT REDEVELOPMENT OF FOG OVER SOUTHWEST NEBRASKA EARLY WEDNESDAY MORNING. HAVE LOWERED TEMPERATURES ACROSS WESTERN NEBRASKA TONIGHT EXCEPT OVER SOUTHWEST AND NORTH CENTRAL WHERE CLOUDS AND FOG SHOULD KEEP TEMPERATURES UP. FOG TO BURN OFF EARLY ON WEDNESDAY BUT COOLER AIR IN BEHIND FRONT WILL KEEP MUCH OF NORTH CENTRAL NEBRASKA IN COOLER TEMPERATURES. TEMPERATURES IN LOW 80S NORTH AND UPPER 80S EXTREME SOUTHWEST. SLIGHT CHANCE OF THUNDERSTORMS IN THE ONEILL AREA THROUGH THE MORNING AND THEN SHIFT TO SOUTHWEST AND SOUTH CENTRAL LATE AFTERNOON WITH A WEAK LOW DEVELOPING ALONG THE FRONT OVER SOUTHWEST NEBRASKA. LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 320 PM CDT TUE JUL 30 2013 A DISTURBANCE WILL MOVE INTO THE FORECAST AREA WEDNESDAY NIGHT. HAVE INCREASED POPS TO 50 PERCENT PORTIONS OF SHERIDAN AND WRN CHERRY COUNTY AFTER MIDNIGHT. THE NAM MODEL HAS BEEN CONSISTENT SHOWING THIS AND THE 12Z GFS IS COMING IN LINE. THIS DISTURBANCE WILL SLOWLY MOVE SOUTHEAST THURSDAY INTO THURSDAY NIGHT. HAVE INCREASED INTO LIKELY POPS CENTRAL AND EAST. A WEAK COLD FRONT WEDNESDAY NIGHT WILL SLOWLY LIFT NORTHEAST AS A WARM FRONT THROUGH THURSDAY NIGHT...FURTHER AIDING IN LIFT. THERE IS THE POTENTIAL FOR SEVERE STORMS THURSDAY INTO THURSDAY NIGHT WITH FAVORABLE DEEP LAYER SHEAR AND INSTABILITY. HIGHS THURSDAY MAINLY IN THE MID 80S. MAINLY A SLIGHT CHANCE FRIDAY WITH INCREASING 30-40 POPS FRIDAY NIGHT. CREST OF UPPER RIDGE AXIS TO BE ACROSS NEBR PANHANDLE AND ERN CO. AFTERNOON STORM DEVELOPMENT TO PUSH EAST IN THE EVENING AND OVERNIGHT. SIMILAR SETUP THROUGH SATURDAY NIGHT. A NORTHWEST FLOW SETS UP SUNDAY THROUGH TUESDAY WITH A 20 TO 30 PERCENT CHANCE DAILY. HIGHS MAINLY IN THE MID 80S. AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 620 PM CDT TUE JUL 30 2013 VISUAL FLIGHT RULES ANTICIPATED OUTSIDE OF THUNDERSTORMS THROUGH 8 PM THIS EVENING. THE THREAT FOR STORMS HOWEVER LINGERS UNTIL 2 AM CDT FOR TERMINALS KLBF AND KVTN. MODELS IN GOOD AGREEMENT WITH LATE BOUNDARY LAYER MOISTURE DEEPENING WITH PATCHY FOG LIKELY AGAIN EARLY WEDNESDAY MORNING. THE FOG AND STRATUS SHOULD DEVELOP AROUND 5 AM AND DISSIPATING NEAR 9 AM THAT WILL CAUSE AREAS OF MARGINAL VISUAL FLIGHT RULES...AND POSSIBLY LOWER THAT WILL BE MONITORED FOR FUTURE UPDATES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KECK LONG TERM...POWER AVIATION....KECK
Hazardous weather outlook, Jul 30, 5:13 PM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 613 PM CDT TUE JUL 30 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-312315- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 613 PM CDT TUE JUL 30 2013 /513 PM MDT TUE JUL 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN NEBRASKA...MAINLY EAST OF A LINE FROM MERRIMAN TO NORTH PLATTE. THE MAIN SEVERE WEATHER THREAT IS LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A STATIONARY FRONT WILL DRIFT NORTH AND SOUTH THROUGH THE CENTRAL HIGH PLAINS. THE FRONT IS EXPECTED TO BE THE FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORM COVERAGE DURING THIS TIME. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS THURSDAY. WINDS ALOFT WILL BE STRONG...MOISTURE PLENTIFUL AND SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND WIND DAMAGE. STORMS ARE EXPECTED TO FORM LATE IN THE AFTERNOON OR EARLY IN THE EVENING ACROSS WESTERN NEBRASKA AND MOVE EAST AND SOUTHEAST INTO NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN AND NORTHERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MP
In the hours before
Special weather statement, Jul 30, 9:58 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1058 PM CDT TUE JUL 30 2013 NEZ005-006-008-024>026-094-310500- BLAINE NE-BROWN NE-EASTERN CHERRY NE-HOOKER NE-KEYA PAHA NE-THOMAS NE-WESTERN CHERRY NE- 1058 PM CDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CHERRY...NORTHERN THOMAS... WESTERN KEYA PAHA...NORTHEASTERN HOOKER...WESTERN BROWN AND WESTERN BLAINE COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/... AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KILGORE TO 21 MILES WEST OF BROWNLEE TO 11 MILES NORTH OF WHITMAN...AND MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VALENTINE... MULLEN... THEDFORD... KILGORE... MERRITT RESERVOIR DAM... CROOKSTON... BROWNLEE... VALENTINE NATIONAL WILDLIFE REFUGE... SENECA... SMITH FALLS STATE PARK... SPARKS... PURDUM... ELSMERE... JOHNSTOWN... HALSEY... DUNNING... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 144 AND 222. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 180 AND 239. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 148 AND 236. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 141. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KECK
Special weather statement, Jul 30, 10:04 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1104 PM CDT TUE JUL 30 2013 NEZ005-023>025-094-310445- EASTERN CHERRY NE-GRANT NE-HOOKER NE-THOMAS NE-WESTERN CHERRY NE- 1004 PM MDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY...WESTERN THOMAS...HOOKER AND NORTHEASTERN GRANT COUNTIES UNTIL 1045 PM MDT/1145 PM CDT/... AT 958 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF NENZEL TO 15 MILES SOUTH OF MERRITT RESERVOIR DAM TO 10 MILES NORTH OF WHITMAN...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VALENTINE... MULLEN... MERRITT RESERVOIR DAM... VALENTINE NATIONAL WILDLIFE REFUGE... BROWNLEE... SENECA... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... HIRE... HIGHWAY 97 CROSSING BIG CREEK... CARR LAKE... MARSH FLAT... WEIR... HECLA... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... GIANT HILL... KELSO... NORWAY... HIGHWAY 97 CROSSING THE DISMAL RIVER... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 183 AND 216. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 152 AND 203. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 168 AND 207. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 52 AND 141. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jul 30, 10:26 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
07/30/2013 E70 MPH LINCOLN NE NWS EMPLOYEE
LARGE 4 BURNER GRILL THROWN 25 YARDS FROM DECK AND
DESTROYED. ALSO A LARGE PATIO TABLE FLIPPED WITH GLASS
SHATTERED.
&&
BTAYLORLocal storm report, Jul 30, 10:29 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM TSTM WND GST 30 S VALENTINE 42.44N 100.55W
07/30/2013 E55 MPH CHERRY NE PUBLIC
&&
MARTINLocal storm report, Jul 30, 10:58 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1158 PM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 20 N WHITMAN 42.33N 101.54W
07/30/2013 E1.00 INCH CHERRY NE PUBLIC
0435 PM TSTM WND GST 8 SE MERRIMAN 42.84N 101.59W
07/30/2013 E60.00 MPH CHERRY NE PUBLIC
0525 PM HAIL 24 WNW SPRINGVIEW 42.96N 100.19W
07/30/2013 E1.75 INCH KEYA PAHA NE PUBLIC
0535 PM TSTM WND GST 28 S CODY 42.53N 101.25W
07/30/2013 E70.00 MPH CHERRY NE PUBLIC
0600 PM TSTM WND GST 6 SE MULLEN 41.98N 100.96W
07/30/2013 E60.00 MPH HOOKER NE PUBLIC
WIND GUSTS ESTIMTED AT 50-60 MPH.
0600 PM HAIL 8 W SPRINGVIEW 42.83N 99.91W
07/30/2013 M1.25 INCH KEYA PAHA NE PUBLIC
0615 PM HAIL 22 W BROWNLEE 42.29N 101.06W
07/30/2013 E1.75 INCH CHERRY NE PUBLIC
STONES ESTIMATED TO BE AS LARGE AS GOLF BALL...COVERING
THE GROUND TO THE DEPTH OF AN INCH.
0618 PM HAIL 10 NE AINSWORTH 42.65N 99.72W
07/30/2013 M1.75 INCH BROWN NE PUBLIC
WINDOW BROKEN OUT OF A HOME...STONES AS LARGE AS GOLF
BALLS
0648 PM HAIL 4 NE CROOKSTON 42.97N 100.70W
07/30/2013 E1.75 INCH CHERRY NE PUBLIC
GOLF BALL SIZE HAIL AND WINDS GUSTING TO 70 MPH KNOCKED
WINDOWS OUT OF VEHICLES.
0700 PM HAIL 10 SW VALENTINE 42.77N 100.69W
07/30/2013 M1.00 INCH CHERRY NE TRAINED SPOTTER
QUARTER SIZE HAIL WITH 60 MPH WIND GUSTS.
0700 PM TSTM WND GST 10 SW VALENTINE 42.77N 100.69W
07/30/2013 E60.00 MPH CHERRY NE TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAIL TOO.
0700 PM HAIL 3 E CROOKSTON 42.93N 100.69W
07/30/2013 E1.75 INCH CHERRY NE PUBLIC
0706 PM HAIL VALENTINE 42.87N 100.55W
07/30/2013 E1.75 INCH CHERRY NE LAW ENFORCEMENT
0714 PM HAIL 1 NW VALENTINE 42.88N 100.56W
07/30/2013 M1.75 INCH CHERRY NE PUBLIC
0717 PM HAIL 5 SE VALENTINE 42.82N 100.48W
07/30/2013 M1.25 INCH CHERRY NE PUBLIC
0718 PM HAIL 5 S VALENTINE 42.80N 100.55W
07/30/2013 E1.75 INCH CHERRY NE PUBLIC
0752 PM TSTM WND DMG 31 S VALENTINE 42.42N 100.55W
07/30/2013 CHERRY NE PUBLIC
3-4 INCH DIAMETER COTTONWOOD BRANCH TAKEN OFF. PUBLIC
REPORTED DIME SIZE HAIL TOO.
0752 PM TSTM WND GST 31 S VALENTINE 42.42N 100.55W
07/30/2013 E60.00 MPH CHERRY NE PUBLIC
0818 PM HAIL 19 SE BROWNLEE 42.10N 100.36W
07/30/2013 M1.00 INCH CHERRY NE PUBLIC
WITH STRONG WINDS TO 50 MPH.
0827 PM TSTM WND GST 15 N NORTH PLATTE 41.35N 100.77W
07/30/2013 E60.00 MPH LINCOLN NE PUBLIC
0831 PM TSTM WND DMG 4 NW NORTH PLATTE 41.17N 100.83W
07/30/2013 LINCOLN NE EMERGENCY MNGR
THREE METAL BUILDINGS DESTROYED THE LARGEST A 70 BY 90
BUILDING. POWER LINES DOWN ON SURBURBAN ROAD AND SEVERAL
LARGE TREES BLOWN DOWN. A HOUSE HAD THE NORTH FACE
SLIDING AND SHINGLE DAMAGED.
0840 PM TSTM WND GST 7 N NORTH PLATTE 41.23N 100.77W
07/30/2013 M60.00 MPH LINCOLN NE PUBLIC
0843 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
07/30/2013 E70.00 MPH LINCOLN NE NWS EMPLOYEE
LARGE 4 BURNER GRILL THROWN 25 YARDS FROM DECK AND
DESTROYED. ALSO A LARGE PATIO TABLE FLIPPED WITH GLASS
SHATTERED.
0845 PM TSTM WND DMG NORTH PLATTE 41.13N 100.77W
07/30/2013 LINCOLN NE PUBLIC
NUMEROUS TREE BRANCHES DOWN.
0850 PM TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
07/30/2013 M56.00 MPH LINCOLN NE ASOS
0923 PM HAIL 22 S NORTH PLATTE 40.81N 100.77W
07/30/2013 M1.25 INCH LINCOLN NE PUBLIC
ESTIMATED 50-60 MPH WIND WITH THE HAIL.
1129 PM TSTM WND GST 30 S VALENTINE 42.44N 100.55W
07/30/2013 E55.00 MPH CHERRY NE PUBLIC
&&
MARTINSpecial weather statement, Jul 30, 11:37 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1237 AM CDT WED JUL 31 2013 NEZ058-069-070-310615- CHASE NE-HAYES NE-PERKINS NE- 1137 PM MDT TUE JUL 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS...SOUTHWESTERN HAYES AND EASTERN CHASE COUNTIES UNTIL 1215 AM MDT/115 AM CDT/... AT 1136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF IMPERIAL...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... ENDERS... ENDERS RESERVOIR STATE RECREATION AREA... WAUNETA... HAMLET... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... CHURCH GROVE CAMPGROUND... CENTER DAM CAMPGROUND... AREA A CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 54. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KECK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:09 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 51 min |
| Jul 30, 6:17 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 43 min |
| Jul 30, 6:48 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 42 min |
| Jul 30, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 48 min |
| Jul 30, 7:04 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jul 30, 7:16 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Jul 30, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 48 min |
| Jul 30, 7:40 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock, Thomas | 50 min |
| Jul 30, 7:48 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 42 min |
| Jul 30, 8:13 PM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jul 30, 8:18 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 42 min |
| Jul 30, 9:09 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jul 30, 9:20 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 40 min |
| Jul 30, 10:00 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 45 min |
| Jul 30, 10:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 45 min |
| Jul 30, 10:35 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Hooker, Thomas | 40 min |
| Jul 30, 10:51 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Hooker, Thomas | 39 min |
| Jul 30, 11:02 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.